Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Extended Malcev domains


Author: R. E. Johnson
Journal: Proc. Amer. Math. Soc. 21 (1969), 211-213
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9939-1969-0237676-0
MathSciNet review: 0237676
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. I. Malcev, On the immersion of an algebraic ring into a field, Math. Ann. 113 (1936), 686-691. MR 1513116
  • [2] C. G. Chehata, On an ordered semigroup, J. London Math. Soc. 28 (1953), 353-356. MR 0054590 (14:944i)
  • [3] A. A. Vinogradov, On the theory of ordered semigroups, Ivanov. Gos. Ped. Inst. Uč. Zap. Fiz.-Mat. Nauki 4 (1953), 19-21. (Russian) MR 0075215 (17:710f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0237676-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society